Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Bayesian Inference for The Left Truncated Exponential Distribution based on Ordered Pooled Sample of Records

PP: 1-11
Author(s)
Mostafa Mohie El-Din, Yahia Abdel-Aty, Ahmed Shafay, Magdy Nagy,
Abstract
In this paper, the maximum likelihood and Bayesian estimations are developed based on an ordered pooled sample from two independent samples of record values from the left truncated exponential distribution. The Bayesian estimation for the unknown parameters is discussed using different loss functions. Also, the maximum likelihood and the Bayesian estimators of the corresponding reliability and pth quantile functions are calculated. The problem of predicting the record values from a future sample from the sample population is also discussed from a Bayesian viewpoint. A Monte Carlo simulation study is conducted to compare the maximum likelihood estimator with the Bayesian estimators. Finally, an illustrative example is presented to demonstrate the different inference methods discussed here.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved